# SDR DHL2002805039

- Difficulty date: January 23, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUSP EXTRUSION COVER FWD LOWER JAMB HAS A 0.250 INCH CRACK AT FS 160.00.
